# SDR SWAA2022121280335

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 49,255 hours, 33,134 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11D RECLINE IS UNLOCKED. THIS SEAT RECLINES INTO THE EMERGENCY EXIT ROW. / [01] LOCKED OUT SEAT 11D RECLINE PER CMM 25-21-45;[02] INSPECTED
